MathSciNet Relay Station
MathSciNet bibliographic data
MR2038145 (2004k:35078) 35J25 (31B15 35B45)
Lanzani, Loredana; Shen, Zhongwei On the Robin boundary condition for Laplace's equation in Lipschitz domains. Comm. Partial Differential Equations 29 (2004), no. 1-2, 91–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement